ITEM METADATA RECORD
Title: Varieties of wonder: John Wilkins' mathematical magic and the perpetuity of invention
Authors: Van Dyck, Maarten ×
Vermeir, Koen #
Issue Date: 2014
Publisher: Academic Press
Series Title: Historia Mathematica vol:41 issue:4 pages:463-489
ISSN: 0315-0860
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Centre for Logic and Analytical Philosophy
Centre for Metaphysics, Philosophy of Religion and Philosophy of Culture
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science